New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2007
Total Posts : 2
   Posted 1/12/2007 10:57 AM (GMT -6)   
Hello, I am a 27 year old male that was diagnosed a couple of months ago with depression. I was put on Wellbutrin and at first it helped. But lately I've been feeling worse than before I started and it's affecting how I react to my children and my wife. I really feel lost and don't see a solution in sight.

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 1/12/2007 11:23 AM (GMT -6)   
Welcome to Healing Well, we are happy to have you join us here.  First let me ask you if you were prescribed your Wellbutrin by a Psychiatrist?  These are the type of physicians that should be despensing antidepressants as they are most knowledgeable on them and their effects.  But even if your primary care doc was the one who prescribed them I would strongly recommend that you call them and notify them of how your feeling.  It is possible that an adjustment needs to be made in the dosage that your taking or that you need to switch medications.  That is up to you and your doctor to figure out and decide together.  Often times antidepressants reach a certian level in our bodies then start to lose their effect and need an adjustment.  This is common and not something that you should worry about talking to your doctor about.
Please let us know how it goes and feel free to continue to post as we are always here and there are many supportive members with much knowledge to share.  Take care

Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease

Veteran Member

Date Joined Sep 2006
Total Posts : 752
   Posted 1/13/2007 12:43 AM (GMT -6)   
Hi there (I don't wanna call you 'freak' coz I am sure you are not! :-) )
Sounds like you had better go back to your med prof. and seek help with your's ok - things will work out, it's just a little setback..meds sometimes take a while sort out, but once we are taking the right ones we are unstoppable! lol
Have you thought about going to counselling/therapy in conjunction with meds?
I have found that meds can ease us through a rough patch so that we can seek help thru counselling...teaches us new skills for coping with life..and we have a chance to clear up and talk about any baggage we may be carrying around with us - sometimes we don't even realise :))
Take good care.

Regular Member

Date Joined Feb 2006
Total Posts : 216
   Posted 1/13/2007 1:30 AM (GMT -6)   
Hello, Im sorry the wellbutrin isnt working for you. But as you have already been told there may be a different medicine that will help you. Sometimes it takes a while to find the right one for you! I just wanted to let you know you are not alone and that, many people suffer with deppresion including me. There is light at the end of the tunnel, hang in there. Take care and let us know how you are doing.

Regular Member

Date Joined Dec 2006
Total Posts : 119
   Posted 1/13/2007 9:34 AM (GMT -6)   

I am taking wellbutrin and trazodone. This combination seems to the the right mix for me. Hope this helps a little........

Take care and we are pulling for you!


 "I was always looking outside myself for strength and confidence, but it comes from within.

 It is there all the time."
– Anna Freud

Major Depression, Anxiety/Panic Disorder, ADHD, Binge Eating Disorder, PTSD, Degenerative Disc Disease (post Fusion),  Osteoarthritis, Fibromyalgia,  Restless Leg Syndrome, Migraine Syndrome, Interstitial Cystitis, IBS, GERD, TMJ


New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 3:13 AM (GMT -6)
There are a total of 2,710,432 posts in 298,895 threads.
View Active Threads

Who's Online
This forum has 153439 registered members. Please welcome our newest member, canmcdfw.
178 Guest(s), 2 Registered Member(s) are currently online.  Details
VLou*, Brian74

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer